IJPAM: Volume 94, No. 2 (2014)

VIA $b$-$\mathcal{I}$-OPEN SETS

R. Balaji$^1$, N. Rajesh$^2$
$^1$Department of Mathematics
Agni College of Technology
Kancheepuram, 603103, TamilNadu, INDIA
$^2$Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA

Abstract. In this paper, $b$-$\mathcal{I}$-open sets are used to define and study some weak separation axioms in ideal topological spaces. The implications of these axioms among themselves and with the known axioms are investigated.

Received: March 26, 2014

AMS Subject Classification: 54D10

Key Words and Phrases: ideal topological spaces, $b$-$\mathcal{I}$-$T_0$ spaces, $b$-$\mathcal{I}$-$T_1$ spaces, $b$-$\mathcal{I}$-$T_2$ spaces

Download paper from here.

DOI: 10.12732/ijpam.v94i2.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 2
Pages: 223 - 232

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).